# SDR SWAA201906133612

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 67,862 hours, 39,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H AFT FLASHLIGHT STRAP BROKEN.   R&R STRAP PER MM.
